# SDR ASAA2019082430523

- Difficulty date: August 24, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 28,751 hours, 8,290 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTT1208
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 46,052 hours, 13,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PDC WALK AROUND FOUND #2 ENGINE LEAKING FUEL. FOUND HPTACCV LEAKING 15 DROPS A MINUTE. PERFORMED #2 ENGINE IDLE RUN FOR 5 MINUTES. NO LEAK FOUND AFTER ENGINE RUN. GROUNDED - YES. REMOVED AND REPLACED HPTACC VALVE ON #2 ENG REF B737-800 AMM 75-21-01. ALL INSTALLATION AND OPS /LEAK CHECKS GOOD.
